# SDR IPXA10661155

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL POS 4L HAS A .5" HOLE.  IDENTIFIED AS MAJOR REPAIR. INSTALLED FLOOR PANEL, SEALANT & TAPE REF MM 53-01-06-4, THIS CLEARS D411572.
